MathSciNet Relay Station
MathSciNet bibliographic data
MR689765 03C10 (03C60 12L12)
Macintyre, Angus; McKenna, Kenneth; van den Dries, Lou Elimination of quantifiers in algebraic structures. Adv. in Math. 47 (1983), no. 1, 74–87.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement